MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE
Model Number 08387052001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was admitted to hospital with a low blood glucose level because the blood glucose meter could not be used.One day before the incident, the patient had measured a blood glucose level of 160 mg/dl with his meter.The next day, he woke up at 8:00 am and felt dizzy.He tried to use the meter, but the meter turned off immediately after he turned it on.He administered himself 10 units of levemir insulin by pen and took 6.25 mg of alogliptin independently.As he continued to feel dizzy, he called the paramedics at 9:00 am.Paramedics arrived 10 minutes later and drove him to the emergency room.The blood glucose readings or how the paramedics treated him are not known.At the hospital, the patient was given food and drink to treat his low blood glucose levels.The patient was discharged from the hospital in the evening of the same day.Blood glucose readings measured at the hospital are not known.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE ME
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ALTEK MEDICAL LIMITED.
3rd main street
2f, building no. 1
jiangsu AL 21530 1
CH   215301
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key12263505
Report Number3011393376-2021-02333
Device Sequence Number4689804
Product Code NBW
UDI-Device Identifier00365702702431
UDI-Public00365702702431
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number08387052001
Device Catalogue Number08387052001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer08/09/2021
07/22/2025
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/10/2021
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALOGLIPTIN 6.25 MG; LEVEMIR INSULIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight73 KG